It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hello everyone!
I am new to these boards so I thought I would try them out.

So I just stopped taking my Kariva because of weight gain. The 3rd day of stopping I started to bleed, heavy red blood. My periods were usually very light on the pill and never red blood, always black. My doctor said the black blood was normal but I never thought so. Anyways, I have noticed I have been really moody since I went off the BC. So my question is..after you quit using birth control, how long does it take your body to get use to the fact it is not on the pill anymore? Will the mood swings go away? Will I get acne again and cramps? Will I loose the weight? (fingers crossed on that one)
When will my levels be back to the way things were before I started the pill?





All times are GMT -7. The time now is 11:13 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!